# SDR AALA201802059046

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 51,167 hours, 29,645 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR SLIDE BUSTLE WILL NOT STAY SECURE.  SECURED THE DOOR SLIDE BUSTLE IAW AMM 25-62-44, OPS CHECKED GOOD.
